# SDR 2010F00251

- Difficulty date: December 11, 2010
- Submitted: December 13, 2010
- Operation: General aviation
- Aircraft: N113AX
- Make and model: Beech 1900C
- Aircraft serial: UC41
- Aircraft time: 58,031 hours, 56,619 cycles
- Engine: Pwa PT6A60A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1003810061
- Condition: Intermittent
- Location: Nlg
- Part time: 4,580 hours, 3,787 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON APPROACH TO THE AIRPORT, THE GEAR WAS SELECTED DOWN BUT THERE WAS NO INDICATION THE NOSE GEAR WAS DOWN AND LOCKED.  THE GEAR WAS CYCLED SEVERAL TIMES AND CYCLED MANUALLY ONCE BUT THERE WAS STILL NO NOSE GEAR DOWN INDICATION.  THE ACFT RETURNED TO BASE.  ON APPROACH THE GEAR WAS AGAIN SELECTED DOWN AND THIS TIME ALL GEAR INDICATED DOWN AND LOCKED.  A TOWER FLY-BY WAS CONDUCTED AS A SAFETY PRECAUTION AND THE ACFT LANDED WITHOUT INCIDENT.  MX TROUBLESHOT THE PROBLEM TO A INTERMITTENT NOSE GEAR DOWNLOCK SWITCH AND REPLACED THE SWITCH.
